# SDR IXXA20220916132

- Difficulty date: September 16, 2022
- Submitted: September 21, 2022
- Operation: Air carrier
- Aircraft: N229AZ
- Make and model: Boeing 767323
- Aircraft serial: 27059
- Aircraft time: 106,039 hours, 17,829 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Proximity Switch
- Part number: 893501
- Condition: Failed Insp
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

CREW REPORTED AT FLIGHT CHECK ATN229, LE ASYM EICAS MESSAGE AND LE DISAGREE DISCRETE DISPLAYED FLAP AND SLAT LOCKOUT OCCURRED AT CRUISE POSITION. AIR TURN BACK TO DEPARTURE STATION KCVG WITH EMERGENCY DECLARATION. 
LANDING UNEVENTFUL WITH NO ADDITIONAL PRECAUTIONARY ACTIONS. IAW B767 FAULT ISOLATION MANUAL 32-09-803, 27-81-809 AND WDM 27-88-12 SECURED WIRING TO FSEU PIN K1 TO C14 PER B767 AMM 27-81-11/21 AND REMOVED AND REPLACED PROXIMITY SWITCH SENSOR S286 IAW B767 AMM 27-88-01. OPERATIONAL CHECK SATISFACTORY PER B767 AMM 27-88-00/501
